# SDR SWIA200617362

- Difficulty date: October 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 3,257 hours, 2,166 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82030
- Condition: Failed
- Location: Emergency Light
- Part time: 8,521 hours, 7,028 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SLOWLY EXTINGUISH AFTER A FEW SECONDS.  REPLACED NR 3 BATTERY PACK.  OPERATIONAL CHECKS GOOD PER CRJ MM 33-51-17.
